# SDR UPS08551667

- Difficulty date: February 13, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Inoperative
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR INOP.  R&R WEATHER RADAR TRANSCEIVER AND WEATHER RADAR DRIVE ANTENNA PER AMM 34-43-05-4, AMM 34-43-04-4, AMM 34-43-01-4, AND AMM 34-43-05-4.
